# SDR JJBA20250827061

- Difficulty date: August 8, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 42,459 hours, 29,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER GUSSET REMOVAL, ANGLE BRACKET FOUND CRACKED BTW FR 20-21	ON CENTER BEAM HAT SECTION AT FR 20-21 ANGLE REMOVED FOR REPLACEMENT. ANGLE BRACKET REPLACED WITH MADE REPAIR PART INLAY FABRICATED. INSTALLED. FLUORESCENT PENETRANT INSPECTION CARRIED OUT ON LOCALLY FABRICATED PART. NO CRACK INDICATION FOUND.
